# SDR DHL98706002

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, CRACK INDICATION FROM RIVET HOLES AT STR 9R BETWEEN STA 259 AND STA 277.  HFEC, CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 51-10-2, 10 X 16, N/R 3226.
